Year 2015, Volume , Issue 8, Pages 65 - 77 2015-09-01

Λg-CLOSED SETS IN IDEAL TOPOLOGICAL SPACES

Ochanathevar RAVİ [1] , Ilangovan Rajasekaran [2] , Annamalai Thiripuram [3] , Raghavan Asokan [4]


− The notion of Λg-closed sets is introduced in ideal topological spaces. Characterizations and properties of IΛg-closed sets and IΛg-open sets are given. A characterization of normalspaces is given in terms of IΛg-open sets. Also, it is established that an IΛg-closed subset of anI-compact space is I-compact
− λ-closed set, Λg-closed set, I-closed set, I-compact space
Other ID JA88FF33ZM
Journal Section Research Article
Authors

Author: Ochanathevar RAVİ

Author: Ilangovan Rajasekaran

Author: Annamalai Thiripuram

Author: Raghavan Asokan

Dates

Publication Date : September 1, 2015

Bibtex @ { jnt381204, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2015}, volume = {}, pages = {65 - 77}, doi = {}, title = {Λg-CLOSED SETS IN IDEAL TOPOLOGICAL SPACES}, key = {cite}, author = {RAVİ, Ochanathevar and Rajasekaran, Ilangovan and Thiripuram, Annamalai and Asokan, Raghavan} }
APA RAVİ, O , Rajasekaran, I , Thiripuram, A , Asokan, R . (2015). Λg-CLOSED SETS IN IDEAL TOPOLOGICAL SPACES. Journal of New Theory , (8) , 65-77 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/34501/381204
MLA RAVİ, O , Rajasekaran, I , Thiripuram, A , Asokan, R . "Λg-CLOSED SETS IN IDEAL TOPOLOGICAL SPACES". Journal of New Theory (2015 ): 65-77 <https://dergipark.org.tr/en/pub/jnt/issue/34501/381204>
Chicago RAVİ, O , Rajasekaran, I , Thiripuram, A , Asokan, R . "Λg-CLOSED SETS IN IDEAL TOPOLOGICAL SPACES". Journal of New Theory (2015 ): 65-77
RIS TY - JOUR T1 - Λg-CLOSED SETS IN IDEAL TOPOLOGICAL SPACES AU - Ochanathevar RAVİ , Ilangovan Rajasekaran , Annamalai Thiripuram , Raghavan Asokan Y1 - 2015 PY - 2015 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 65 EP - 77 VL - IS - 8 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of New Theory Λg-CLOSED SETS IN IDEAL TOPOLOGICAL SPACES %A Ochanathevar RAVİ , Ilangovan Rajasekaran , Annamalai Thiripuram , Raghavan Asokan %T Λg-CLOSED SETS IN IDEAL TOPOLOGICAL SPACES %D 2015 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 8 %R %U
ISNAD RAVİ, Ochanathevar , Rajasekaran, Ilangovan , Thiripuram, Annamalai , Asokan, Raghavan . "Λg-CLOSED SETS IN IDEAL TOPOLOGICAL SPACES". Journal of New Theory / 8 (September 2015): 65-77 .
AMA RAVİ O , Rajasekaran I , Thiripuram A , Asokan R . Λg-CLOSED SETS IN IDEAL TOPOLOGICAL SPACES. JNT. 2015; (8): 65-77.
Vancouver RAVİ O , Rajasekaran I , Thiripuram A , Asokan R . Λg-CLOSED SETS IN IDEAL TOPOLOGICAL SPACES. Journal of New Theory. 2015; (8): 77-65.

Authors of the Article
Ochanathevar RAVİ [1]
Ilangovan Rajasekaran [2]
Annamalai Thiripuram [3]
Raghavan Asokan [4]